# SDR N6WA2018040301

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 25,715 hours, 17,553 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR MESSAGE.  PERFORMED AN OPS CHECK FOR THE RT EMERGENCY DOOR. OPS CHECKED GOOD IAW  AMM 52-21-00.
